Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Period cycle messed up by Levonelle - permanently?

(3 Posts)
zxcvbn Wed 13-Jul-16 10:59:57

Just wondered if anyone else has taken Levonelle and had this? I took it on day 8 of my cycle. My period (of sorts) came a week later, so 2 weeks early and lasted 2 weeks! After that my next one has come 1 1/2 weeks early. Has anyone else had this when taking Levonelle? Did this become the new cycle or will it slowly revert back to the old one?

bluebelle2662 Wed 13-Jul-16 18:21:45

This is the morning after pill, yes? It can mess with your cycle (as in delay or bring on your period) and I would've thought it would correct itself eventually.

Sorry that's not terribly helpful

zxcvbn Wed 13-Jul-16 21:11:22

Hi, yes it's the morning after pill. I've taken it before, but ages ago when it was 2 pills, now it's 1 but higher dose. Not sure if that has anything to do with it or when it was in my cycle.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now